# SDR I5PA2023091975704

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,354 hours, 34,035 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 520854
- Part serial: F9228081
- Condition: Faulty
- Location: P71
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ESI - HMG VALVE INOP. R/R HMG CONTROL UNIT PER AMM 24-25-02. OPS CHECK NORMAL PER AMM 24-25-00.
